# SDR IPXA2018022126735

- Difficulty date: February 8, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 50,948 hours, 16,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACKED STIFFENER UPPER SIDE AT BS 785.9, RBL 55.  REPAIR IAW SRM 57-10-10-2R-2, REPAIR 2, REV 70, AND EO B767-5740-58151-A.
